# SDR SWAA2015012636029

- Difficulty date: January 21, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 46,225 hours, 26,759 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW FWD BULKHEAD LOWER STIFFENER CRACKED AT BS 663, LBL 24.92.  REPAIRED STIFFENER IAW SRM.
